# SDR 2004FA0000134

- Difficulty date: January 20, 2004
- Submitted: January 27, 2004
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KSD35PO723105
- Part serial: E65028
- Condition: Failed
- Location: Cell
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE PRESERVER FAILED MFG RECOMMENDED CELL PRESSURE TEST: LIFE PRESERVER DOM: APRIL 1985.
